MathSciNet Relay Station
MathSciNet bibliographic data
MR727805 03C60 (11U09 12L99)
Poizat, Bruno Une théorie de Galois imaginaire. (French) [An imaginary Galois theory] J. Symbolic Logic 48 (1983), no. 4, 1151–1170 (1984).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement